# SDR C2XA03TY131

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- Aircraft time: 11,813 hours, 8,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE FORWARD SERVICE DOOR SILL.  MAINTENANCE ACCOMPLISHED A DOUBLER REPAIR IAW EMB GST NR 1907/20A AND EMB CPM 51-21-04, 05, 06. THE REPAIR WAS SATISFACTORY, THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
